# SDR DXTA2019FA0000061

- Difficulty date: March 11, 2019
- Submitted: March 11, 2019
- Operation: General aviation
- Aircraft: N698QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605653
- Aircraft time: 11,010 hours, 8,479 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 671104351
- Condition: Cracked
- Location: Cockpit
- Part time: 11,010 hours, 8,479 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR OF LEFT FORWARD COCKPIT FLOORBOARD DAMAGE (CRACK). ENGINEERING LETTER DQ18712M1 DATED MAR 6, 2019.
